Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society since 1960 (published as Mathematical Tables and other Aids to Computation 1943-1959), Mathematics of Computation is devoted to research articles of the highest quality in computational mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.78.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Quadratic points on modular curves
HTML articles powered by AMS MathViewer

by Ekin Ozman and Samir Siksek HTML | PDF
Math. Comp. 88 (2019), 2461-2484 Request permission


In this paper we determine the quadratic points on the modular curves $X_0(N)$, where the curve is non-hyperelliptic, the genus is $3$, $4$, or $5$, and the Mordell–Weil group of $J_0(N)$ is finite. The values of $N$ are $34$, $38$, $42$, $44$, $45$, $51$, $52$, $54$, $55$, $56$, $63$, $64$, $72$, $75$, $81$.

As well as determining the non-cuspidal quadratic points, we give the $j$-invariants of the elliptic curves parametrized by those points, and determine if they have complex multiplication or are quadratic $\mathbb {Q}$-curves.

Similar Articles
  • Retrieve articles in Mathematics of Computation with MSC (2010): 11G05, 14G05, 11G18
  • Retrieve articles in all journals with MSC (2010): 11G05, 14G05, 11G18
Additional Information
  • Ekin Ozman
  • Affiliation: Department of Mathematics, Bogazici University, Bebek, Istanbul, 34342, Turkey
  • MR Author ID: 955558
  • Email:
  • Samir Siksek
  • Affiliation: Mathematics Institute, University of Warwick, Coventry CV4 7AL, United Kingdom
  • Email:
  • Received by editor(s): June 21, 2018
  • Received by editor(s) in revised form: August 16, 2018, and October 2, 2018
  • Published electronically: December 28, 2018
  • Additional Notes: The first-named author was partially supported by Bogazici University Research Fund Grant Number 10842 and TUBITAK Research Grant 117F045.
    The second-named author was supported by an EPSRC LMF: L-Functions and Modular Forms Programme Grant EP/K034383/1.
  • © Copyright 2018 American Mathematical Society
  • Journal: Math. Comp. 88 (2019), 2461-2484
  • MSC (2010): Primary 11G05, 14G05, 11G18
  • DOI:
  • MathSciNet review: 3957901